Shortness of breath

I recently had an aortic valve repair through a TAVR procedure. A few weeks after the procedure I was feeling great.....very little shortness of breath, only if I over exerted. My primary physician lowered my metoprolol tartrate from 25 mg twice a day to 12.5 mg twice a day because of my heart rate staying under 60. A few days after the change my shortness of breath has got worse. Mainly now when I walk. I am going for cardiac rehab and I can do the exercises there and not get short of breath (they are sitting exercises but I can constantly moving my arms and legs). I am on hydrochlorothiazide 12.5mg once a day. Could the change in dosage on the metoprolol be causing the change in shortness of breath?

1 Reply

oldestnewest
  • I think you need to go back to your doctor and ask that question.

    This forum is also specific to AF - and although lovely to have you - maybe you would get some more informed answers on a general heart forum?

You may also like...